Literature by the same author
plus at Google Scholar

Bibliografische Daten exportieren
 

Stability properties of the Boussinesq equations

Title data

Scarpellini, B. ; von Wahl, Wolf:
Stability properties of the Boussinesq equations.
In: Zeitschrift für angewandte Mathematik und Physik. Vol. 49 (1998) Issue 2 . - pp. 294-321.
ISSN 0044-2275
DOI: https://doi.org/10.1007/s000330050220

Review:

Further data

Item Type: Article in a journal
Refereed: Yes
Subject classification: Mathematics Subject Classification Code: 76E15 (35B35 35Q35 76D05)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Former Professors
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics VI (Nonlinear Analysis and Mathematical Physics)
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 29 Mar 2021 12:32
Last Modified: 29 Mar 2021 12:32
URI: https://eref.uni-bayreuth.de/id/eprint/64478